Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/912

View Statistics
Title: A tabular approach to the stability equation method
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Algorithms
Issue Date: Jan-1992
Publisher: Elsevier
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Elsevier, available from http://dx.doi.org/10.1016/0016-0032(92)90106-Q
Citation: Lucas, T.N. 1992. A tabular approach to the stability equation method. Journal of the Franklin Institute. 329(1): pp.171-180. Available from http://dx.doi.org/10.1016/0016-0032(92)90106-Q
Abstract: A tabular method for reducing polynomial degrees by the stability equation criterion is given. It is the consequence of an interesting multipoint Taylor polynomial approximation property which is shown to hold for the method. The resulting iterative Routh- type algorithm is easily applied to the system transfer function numerator and denominator polynomials and does away with the need to employ time-constant form and root-finding methods. Numerical examples are given to illustrate the new approach.
URI: http://hdl.handle.net/10373/912
ISSN: 0016-0032
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback